# SDR UHLA201606140325

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,999 hours, 16,934 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 MAIN CABIN INDICATED OPEN WHILE IN CRUISE, MFD HANDLE WAS NOT FULLY SEATED BUT INDICATORS WERE GREEN.  ADJUSTED THE UPPER RT VISUAL INDICATOR IAW AMM 52-12-20, OPS CHECK GOOD.
